# SDR SWAA970460

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE OVERHEAT LIGHT ILLUMINATED, WITH OVERHEAT DETECTION SYSTEM ALREADY ON MEL.  AIRCRAFT RETURNED TO OKC AND MADE AN UNEVENTFUL LANDING.  INSPECTED, UNABLE TO DUPLICATE PROBLEM, CONTINUED SERVICE WITH SYSTEM PER MEL.
